# SDR SWIA200515154

- Difficulty date: June 4, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,356 hours, 6,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LEFT FLOORBEAM LBL 9.0 INBOARD AND OUTBOARD ATTACH CLIPS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.       REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00.
